# SDR UIEA200300031

- Difficulty date: May 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 7A1323111
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SERVICE IN SIAEC, NR 2 PYLON EXTERNAL SKIN FOUND WRINKLED AT INBOARD SIDE AREA OF PYLON VALVE FROM STATION 286 TO STATION 300, BETWEEN THE MID SPAR AND NR 5 STIFFENER.  NDT AND CONDUCTIVITY CHECKS WERE ACCOMPLISHED AS PER CARDS A00043 AND A00044.  PYLON EXTERNAL SKIN REPAIR CARRIED OUT AS PER TLS-SIN-03-063H, TLS-SIN-03-0053F, AND TLS-SIN-03-0002H.  (M)
